English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 56816/90588 (63%)
造訪人次 : 12104883      線上人數 : 90
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58174

    題名: The Minimal Speed of Traveling Fronts for the Lotka–Volterra Competition System
    作者: Guo, Jong-shenq;Liang, Xing
    貢獻者: 淡江大學數學學系
    日期: 2011-06
    上傳時間: 2011-09-30 07:57:34 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: We study the minimal speed for a two species competition system with monostable nonlinearity. We are interested in the linear determinacy for the minimal speed in the sense defined by (Lewis et al. J Math Biol 45:219–233, 2002). We provide more general cases for the linear determinacy than that of (Lewis et al. J Math Biol 45:219–233, 2002). For this, we study the minimal speed for the corresponding lattice dynamical system. Our approach gives one new way to study the traveling waves of the parabolic equations through its discretization which can be applied to other similar problems.
    關聯: Journal of Dynamics and Differential Equations 23(2), pp.353-363
    DOI: 10.1007/s10884-011-9214-5
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    1040-7294_23(2)p353-363.pdf185KbAdobe PDF222檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋